Follow
Roubtsov Vladimir
Roubtsov Vladimir
professeur de mathématiques, Université d'Angers
Verified email at univ-angers.fr - Homepage
Title
Cited by
Cited by
Year
Contact geometry and nonlinear differential equations
A Kushner, V Lychagin, V Rubtsov
Cambridge University Press, 2007
4252007
Duality in integrable systems and gauge theories
V Fock, A Gorsky, N Nekrasov, V Rubtsov
Journal of High Energy Physics 2000, 028, 2000
1362000
Hitchin systems, higher Gaudin operators and -matrices
B Enriquez, V Rubtsov
arXiv preprint alg-geom/9503010, 1995
1121995
A classification of Monge-Ampere equations
VV Lychagin, VN Rubtsov, IV Chekalov
Annales scientifiques de l'École normale supérieure 26 (3), 281-308, 1993
1091993
Hilbert schemes, separated variables, and D-branes
A Gorsky, N Nekrasov, V Rubtsov
Communications in Mathematical Physics 222, 299-318, 2001
862001
Painlevé monodromy manifolds, decorated character varieties, and cluster algebras
LO Chekhov, M Mazzocco, VN Rubtsov
International Mathematics Research Notices 2017 (24), 7639-7691, 2017
692017
Algebraic properties of Manin matrices 1
A Chervov, G Falqui, V Rubtsov
Advances in applied mathematics 43 (3), 239-315, 2009
602009
A family of Poisson structures on Hermitian symmetric spaces
S Khoroshkin, A Radul, V Rubtsov
Communications in mathematical physics 152 (2), 299-315, 1993
561993
The SOS model partition function and the elliptic weight functions
S Pakuliak, V Rubtsov, A Silantyev
Journal of Physics A: Mathematical and Theoretical 41, 295204, 2008
552008
Noncommutative Toda chains, Hankel quasideterminants and the Painlevé II equation
V Retakh, V Rubtsov
Journal of Physics A: Mathematical and Theoretical 43, 505204, 2010
542010
Dispersionful analogues of Benney's equations and N-wave systems
B Enriquez, AY Orlov, VN Rubtsov
Inverse Problems 12 (3), 241, 1996
511996
Quasi-Hopf algebras associated with sl 2 and complex curves
B Enriquez, V Rubtsov
Israel Journal of Mathematics 112 (1), 61-108, 1999
461999
Polynomial Poisson algebras with regular structure of symplectic leaves
AV Odesskii, VN Rubtsov
Theoretical and mathematical physics 133 (1), 1321-1337, 2002
452002
Holomorphic structures in hydrodynamical models of nearly geostrophic flow
VN Roubtsov, I Roulstone
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
452001
Double Poisson brackets on free associative algebras
A Odesskii, V Rubtsov, V Sokolov
Noncommutative birational geometry, representations and combinatorics 592 …, 2013
432013
THE SOFUS LIES THEOREMS FOR MONGE-AMPERE EQUATIONS
VV Lychagin, VN Rubtsov
DOKLADY AKADEMII NAUK BELARUSI 27 (5), 396-398, 1983
42*1983
Compatible structures on Lie algebroids and Monge-Ampere operators
Y Kosmann-Schwarzbach, V Rubtsov
Acta applicandae mathematicae 109, 101-135, 2010
412010
Non-commutative differential geometry and Yang-Baxter equation
DI Gurevich, VN Rubtsov, A Radul
92.0896. 8, 1991
41*1991
The cohomology of the -complex
VN Rubtsov
Uspekhi Matematicheskikh Nauk 35 (4), 209-210, 1980
401980
Local classification of Monge–Ampere differential equations
VV Lychagin, VN Rubtsov
Doklady Akademii Nauk 272 (1), 34-38, 1983
351983
The system can't perform the operation now. Try again later.
Articles 1–20